# SDR DALA14031893154

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 22,620 hours, 12,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Door Way
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CORNER OF LOWER SILL AREA ENTRY SERVICE CREW R2 DOOR.  REPLACED AFT CORNER OF LOWER SILL IAW SRM 51-72-11 AND DWG D53480009.
